Prostap working wonderfully now started tibolone and feel crap

Hi All

Has anyone any experience of this? After 4months of Prostap fully relieving all endo symptoms and feeling normal again (woohoo!) my gynae has put me on tibolone not to counter side affects (they weren't a problem compared to the benefits!) but to "gather information" for future decisions.

Been taking them for ten days and just keep feeling worse, really low, bad bad mood, irritable and tired, some pain and cramping returning, bloated, and constant headache but the worst bit is how low I feel.

Anyone else had this? Need to decide whether to continue and see if it settles or go see GP.

Thanks x

6 Replies

  • Hi I was on a 6 mth zoladex course and was told to add in tibolone if I felt I needed it after the second month. Well I gave it a go for about 10 days and had to stop as felt much worse including bloating etc. Added it back in again after another couple of months and the same thing happened after a few days so GP said to stop! So I did. You are not the only person who felt worse with tibolone added in. I would go and talk to your GP and see what the consultant meant said re:gathering information. Best wishes.

  • Thank you, really appreciate you sharing your experience.

    Are you still on zoladex?


  • Hi no I did my 6 months (just managed it!) and that was it for the zoladex. I am not allowed to ever have it again as it severely aggravated my rheumatoid arthritis- unforeseen issue. Best wishes.

  • I'm not sure about the 'gathering information' bit - I would ask what is meant by this too. They usually want you to take HRT to offset the risks of getting osteoporosis, even if you have no side effects from the Prostap.

  • Gathering information probably means trying out how you get on with drug induced menopause to predict how you would be if you had a hysterectomy and oopherectomy. You would need HRT to counteract osteoporosis etc. The fact that the HRT is causing you problems will tell them a hysterectomy is not a good idea.

    Giving Prostap just to find out how you will fare is mad in my opinion. Essentially you are the guinea pig for your own treatment with many risks attached.

  • Thank you all for taking the time to reply. The consultant did explain the 'gathering info' was about taking HRT if I end up with a hysterectomy. But I presume if I carry on with the prostap ill also need to take HRT anyway to counter osteoporosis.

    I know prostap is a horror story for some but for me it's been fantastic, made me realise just how much endo has affected my life, I feel like I've remembered who I am and I don't want to lose me again.

    I've made an appointment with my GP next week, I'm still hoping that things settle down in the meantime....failing that I may be up for murder or suicide (joking...I hope)

    Thank you all x

You may also like...